On the derivation of some non-linear evolution equations and their progressive wave solutions

dc.authorid0000-0001-8590-3396
dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T23:00:00Z
dc.date.available2015-01-15T23:00:00Z
dc.date.issued2003-06
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.descriptionThis work was supported by the Turkish Academy of Sciences.en_US
dc.description.abstractIn the present work, utilizing the reductive perturbation method, the non-linear equations of a prestressed viscoelastic thick tube filled with a viscous fluid are examined in the longwave approximation and some evolution equations and their modified forms are derived. The analytical solution of some of these equations are obtained and it is shown that for perturbed cases, the wave amplitude and the phase velocity decay in the time parameter.en_US
dc.description.sponsorshipTürkiye Bilimler Akademisien_US
dc.description.versionPublisher's Versionen_US
dc.identifier.citationDemı́ray, H. (2003). On the derivation of some non-linear evolution equations and their progressive wave solutions. International Journal of Non-Linear Mechanics, 38(1), 63-70. doi:10.1016/S0020-7462(01)00042-7en_US
dc.identifier.doi10.1016/S0020-7462(01)00042-7
dc.identifier.endpage70
dc.identifier.issn0020-7462
dc.identifier.issn1878-5638
dc.identifier.issue1
dc.identifier.scopus2-s2.0-0037208717
dc.identifier.scopusqualityQ1
dc.identifier.startpage63
dc.identifier.urihttps://hdl.handle.net/11729/139
dc.identifier.urihttp://dx.doi.org/10.1016/S0020-7462(01)00042-7
dc.identifier.volume38
dc.identifier.wosWOS:000178717900006
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.indekslendigikaynakScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.institutionauthorDemiray, Hilmien_US
dc.institutionauthorid0000-0001-8590-3396
dc.language.isoenen_US
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.publisherPergamon-Elsevier Scienceen_US
dc.relation.ispartofInternational Journal of Non-Linear Mechanicsen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectViscoelastic tubesen_US
dc.subjectElastic tubeen_US
dc.subjectPropagationen_US
dc.subjectArteriesen_US
dc.subjectPressureen_US
dc.subjectApproximation theoryen_US
dc.subjectAsymptotic stabilityen_US
dc.subjectComputational fluid dynamicsen_US
dc.subjectFluid-filled viscoelastic tubesen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectPerturbation techniquesen_US
dc.subjectSolitonsen_US
dc.subjectViscoelasticityen_US
dc.subjectViscous flowen_US
dc.subjectWater wavesen_US
dc.titleOn the derivation of some non-linear evolution equations and their progressive wave solutionsen_US
dc.typeArticleen_US
dspace.entity.typePublication

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
139.pdf
Boyut:
100.52 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Publisher's Version